# SDR AALA202012289005

- Difficulty date: December 19, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 19,963 hours, 7,821 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367163000400
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND DELAMINATION ON FLOOR PANEL 251AG FROM FR 47 TO FR 47.5 AND FROM Y-254 TO Y254, MEASURING L=10 INCH, W=3 INCH.  REPLACED FLOOR PANEL, REF A321 SRM 53-02-00-300-011 & IRM 9701 REV I.
